Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 265, NWS Amarillo, TX

September 9, 2016Beaver County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Sep 9, 2016, 4:59 PM CDT for Beaver County, Oklahoma. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 4:59 PM CDT (21:59 UTC)
Expired
Sep 9, 2016, 6:30 PM CDT
In force
91 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Beaver County, OK

The radar

The Dodge City radar (KDDC), 120 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1255 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1239 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

158 
WUUS54 KAMA 092159
SVRAMA
OKC007-092330-
/O.NEW.KAMA.SV.W.0265.160909T2159Z-160909T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
459 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...

* UNTIL 630 PM CDT

* AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVER...
  MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
           HAIL DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
      3700 10000
TIME...MOT...LOC 2159Z 285DEG 9KT 3683 10059 

HAIL...1.25IN
WIND...60MPH
 
$$

LG
7 follow-up statements
216 
WWUS54 KAMA 092208
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
508 PM CDT FRI SEP 9 2016

OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
508 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR BEAVER COUNTY...

AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
BEAVER...MOVING EAST AT 10 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
         PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
      3700 10000
TIME...MOT...LOC 2207Z 285DEG 9KT 3682 10056 

HAIL...1.50IN
WIND...60MPH
 
$$

LG
282 
WWUS54 KAMA 092214
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
514 PM CDT FRI SEP 9 2016

OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
514 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR BEAVER COUNTY...

AT 513 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORGAN...OR 9
MILES NORTH OF BEAVER...MOVING SOUTH AT 10 MPH. ANOTHER SEVERE
THUNDERSTORM WAS LOCATED NEAR BEAVER...MOVING SOUTHEAST AT 10 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
         PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
      3700 10000
TIME...MOT...LOC 2213Z 345DEG 8KT 3694 10059 

HAIL...1.50IN
WIND...60MPH
 
$$

LG
453 
WWUS54 KAMA 092218
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
518 PM CDT FRI SEP 9 2016

OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
518 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR BEAVER COUNTY...

AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORGAN...OR 8
MILES NORTH OF BEAVER...MOVING SOUTH AT 10 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
         PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
      3700 10000
TIME...MOT...LOC 2218Z 357DEG 10KT 3693 10058 

HAIL...2.00IN
WIND...60MPH
 
$$

LG
515 
WWUS54 KAMA 092227
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
527 PM CDT FRI SEP 9 2016

OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
527 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR BEAVER COUNTY...

AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF FORGAN...OR 9 MILES NORTHWEST OF BEAVER...MOVING SOUTH AT 5 MPH.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
BEAVER...MOVING SOUTH AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
         HAIL DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
      3700 10000
TIME...MOT...LOC 2226Z 013DEG 6KT 3693 10060 

HAIL...1.25IN
WIND...60MPH
 
$$

LG
227 
WWUS54 KAMA 092240
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
540 PM CDT FRI SEP 9 2016

OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
540 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR BEAVER COUNTY...

AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF BEAVER...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
         HAIL DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
      3700 10000
TIME...MOT...LOC 2240Z 343DEG 4KT 3673 10061 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
883 
WWUS54 KAMA 092247
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
547 PM CDT FRI SEP 9 2016

OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
547 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR BEAVER COUNTY...

AT 547 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BALKO...OR 10 MILES SOUTHWEST OF BEAVER...MOVING SOUTH AT 5 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
         PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
      3700 10000
TIME...MOT...LOC 2247Z 010DEG 6KT 3670 10064 

HAIL...1.75IN
WIND...60MPH
 
$$

LG
335 
WWUS54 KAMA 092314
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT FRI SEP 9 2016

OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
614 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN BEAVER COUNTY...

AT 614 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
SLAPOUT...OR 18 MILES SOUTHEAST OF BEAVER...MOVING SOUTHEAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
         HAIL DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
BEAVER...GATE...KNOWLES AND SLAPOUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3650 10000 3650 10016 3671 10074 3700 10032
      3700 10000
TIME...MOT...LOC 2314Z 325DEG 22KT 3661 10031 

HAIL...1.00IN
WIND...60MPH
 
$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 3:06 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Sep 9, 3:06 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
306 PM CDT FRI SEP 9 2016

.DISCUSSION...
Winds across the northwestern zones have remained out of a northerly
direction over the course of the day Today with the main push of the
cold front still over Kansas. Rain chances are expected to increase
as we go into the evening hours with the greatest chances across the
eastern Panhandles. This is where we have our highest instability and
the better deep layer shear. LAPS analysis shows the eastern
Panhandles have roughly 1500 to 2500 J/kg of mixed layer CAPE and
effective shear in the 20 to 35kt range over the next few hours. This
provides us with a chance for a few strong to marginally severe
storms this evening with the better chances for these storms to occur
across the eastern Oklahoma and northeastern Texas Panhandles. The
main hazard with any storm that becomes strong to marginally severe
would be damaging wind gusts. PWATs across the east remain heightened
so brief heavy rain leading to the development of flooding will be a
possibility. Storm chances drop off quickly as the cold front pushes
south of the area.

The front is anticipated to push quickly to the south across the
Panhandles with some models showing the front being completely south
of us by 6Z to 9Z Saturday morning (1 AM CDT to 4 AM CDT). Behind the
front, winds will pick up quiet noticeably with the potential to
briefly hit wind advisory sustained winds (35 mph). The strongest of
these winds are anticipated to be along the western Panhandles where
the influence of the barrier jet will be felt the most, and we could
see wind gusts approaching 50 mph. Strong post frontal winds are
expected to last into the late morning hours before shifting out of
the east and becoming light. High temperatures on Saturday are
expected to mid to upper 70s.

The Panhandles recover quickly Sunday into Monday as temperatures
return to the 80s to near 90s. Another cold front will push into the
Panhandles late Monday night and bring a return of rain chances. This
frontal passage will usher in a prolonged period of cooler
temperatures and prolonged rain chances. Once the front pushes
through the upper flow will become southwesterly with several
shortwaves embedded in the flow. While there will likely be lulls in
rain chances periodically through Thursday of next week, timing of
these lulls will highly be dependent on the timing of these embedded
shortwaves.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                56  73  54  84  63 /  40   5   0   0   0
Beaver OK                  54  76  55  88  65 /  30   0   0   0   0
Boise City OK              50  72  55  87  61 /  20   5   0   0  10
Borger TX                  57  76  57  87  65 /  40   5   0   0   0
Boys Ranch TX              55  75  55  87  64 /  30   5   0   0   0
Canyon TX                  56  74  54  84  62 /  40   5   0   0   0
Clarendon TX               59  75  54  84  62 /  50  10   0   0   0
Dalhart TX                 55  73  54  87  61 /  20   5   0   0  10
Guymon OK                  52  75  57  89  64 /  20   5   0   0  10
Hereford TX                55  74  54  84  62 /  40  10   0   0   0
Lipscomb TX                55  75  54  85  65 /  50   5   0   0   0
Pampa TX                   54  75  55  84  64 /  40   5   0   0   0
Shamrock TX                60  77  54  84  64 /  60  10   0   0   0
Wellington TX              61  79  56  85  64 /  60  10   0   0   0

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

2/14
Hazardous weather outlook, Sep 9, 3:06 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
306 PM CDT FRI SEP 9 2016

OKZ001>003-TXZ001>020-100815-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
306 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT. WHILE
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS COULD BECOME
STRONG TO MARGINALLY SEVERE WITH THE MAIN HAZARDS BEING DAMAGING WIND
GUSTS AND LOCALIZED HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME HOWEVER...AN ISOLATED
STRONG STORM COULD BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND STRONG
WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Sep 9, 4:29 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
429 PM CDT FRI SEP 9 2016

OKZ003-092200-
BEAVER OK-
429 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEAVER COUNTY UNTIL
500 PM CDT...

AT 428 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORGAN...OR 8 MILES NORTH OF BEAVER...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORGAN...GATE...KNOWLES AND MOCANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3678 10000 3665 10018 3686 10060 3700 10056
      3700 10000
TIME...MOT...LOC 2128Z 282DEG 13KT 3694 10049

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 4:29 PM CDTSpecial Weather StatementAMABeaver31 min
Sep 9, 4:53 PM CDTAreal Flood AdvisoryAMABeaver4 hr
Sep 9, 6:01 PM CDTSevere Thunderstorm WarningAMABeaver89 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.